# SDR SIMA200733904

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Aircraft time: 2,391 hours, 25,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT DID A AIR TURN BACK FOR SMOKE IN THE COCKPIT.
